Poetry Madness
 
 

Recently Viewed clear list


Interviews | March 17, 2014

Shawn Donley: IMG Peter Stark: The Powells.com Interview



Peter StarkIt's hard to believe that 200 years ago, the Pacific Northwest was one of the most remote and isolated regions in the world. In 1810, four years... Continue »
  1. $19.59 Sale Hardcover add to wish list

spacer
Qualifying orders ship free.
$58.25
New Trade Paper
Ships in 1 to 3 days
Add to Wishlist
available for shipping or prepaid pickup only
Available for In-store Pickup
in 7 to 12 days
Qty Store Section
25 Remote Warehouse Mathematics- Applied

Other titles in the Annals of Mathematics Studies series:

Topological Methods in the Theory of Functions of a Complex Variable. (Am-15) (Annals of Mathematics Studies)

by

Topological Methods in the Theory of Functions of a Complex Variable. (Am-15) (Annals of Mathematics Studies) Cover

 

Product Details

ISBN:
9780691095028
Author:
Morse, Marston
Publisher:
Princeton University Press
Location:
Princeton
Subject:
Applied
Subject:
Topology
Subject:
Mathematics
Subject:
Mathematics-Applied
Copyright:
Edition Description:
Trade paper
Series:
Annals of Mathematics Studies
Series Volume:
(AM-15)
Publication Date:
December 1947
Binding:
TRADE PAPER
Grade Level:
College/higher education:
Language:
English
Pages:
145
Dimensions:
9.14x5.96x.41 in. .56 lbs.

Related Subjects

Science and Mathematics » Mathematics » Applied
Science and Mathematics » Mathematics » General

Topological Methods in the Theory of Functions of a Complex Variable. (Am-15) (Annals of Mathematics Studies) New Trade Paper
0 stars - 0 reviews
$58.25 In Stock
Product details 145 pages Princeton University Press - English 9780691095028 Reviews:
spacer
spacer
  • back to top
Follow us on...




Powell's City of Books is an independent bookstore in Portland, Oregon, that fills a whole city block with more than a million new, used, and out of print books. Shop those shelves — plus literally millions more books, DVDs, and gifts — here at Powells.com.